Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 260379, 10 pages
http://dx.doi.org/10.1155/2014/260379
Research Article

Global Stability of an HIV-1 Infection Model with General Incidence Rate and Distributed Delays

Department of Mathematics and Informatics, Faculty of Sciences, Chouaib Doukkali University, BP 20, 24000 El Jadida, Morocco

Received 6 March 2014; Accepted 8 July 2014; Published 29 October 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Abdoul Samba Ndongo and Hamad Talibi Alaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdoul Samba Ndongo and Hamad Talibi Alaoui, “Global Stability of an HIV-1 Infection Model with General Incidence Rate and Distributed Delays,” International Scholarly Research Notices, vol. 2014, Article ID 260379, 10 pages, 2014. https://doi.org/10.1155/2014/260379.